# SDR 98ZZZX1963

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PANEL WARNING LIGHTS ILLUMINATED AS IF STICKING OR STUCK IN TEST MODE.  CIRCUIT BREAKER RECYCLING INEFFECTIVE IN CLEARING LIGHTS.  FOUND TERMINAL SHORTED TO GROUND ON FIRST OFFICER'S COMPASS TRANSFER LIGHT.  REPAIRED AND SECURED PER SWPM 20-10-13.  OK FOR SERVICE.
